# SDR UPS03841610

- Difficulty date: October 21, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 60,881 hours, 21,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT ACCESSORY COMP DOUBLER AROUND OUTFLOW VALVE CORRODED AT FWD CORNER.  REMOVED EXISTING EXT DBLR AT FS 1620 L32R IAW DC8 SRM 51-1-20D. CUTOUT CORRODED INNER DBLR AND SKIN , FABBED REPAIR DOUBLER, FILLER AND FINGER DOUBLER IAW DC8 SRM 53-2-1 FIG 7 AND REO G09567 ALODINED AND PRIMED  IAW DC8 SRM 51-1-8. INSTALLED REPAIR DOUBLER, FILLER AND FINGER DOUBLER IAW DC8 SRM 53-2-1 FIG 7 AND REO G09567.
